# SDR ABXA080216

- Difficulty date: August 14, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- Aircraft time: 41,442 hours, 46,658 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Sticking
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S SLIDING WINDOW WOULD NOT OPEN.  OPS CHECKED FIRST OFFICER`S WINDOW NUMEROUS TIMES.  OPS CHECKED NORMAL.  DID NOT STICK, IAW DC9 AMM.  (S)
